Alert archive / Minnesota / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 42, NWS Twin Cities, MN

May 9, 2022Dakota County, Washington County, Minnesota; Pierce County, Wisconsin

NWS Twin Cities, MN issued this severe thunderstorm warning at May 9, 2022, 5:15 PM CDT for Dakota County, Washington County, Minnesota; Pierce County, Wisconsin. It was in force for 45 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 9, 2022, 5:15 PM CDT (22:15 UTC)
Expired
May 9, 2022, 6:00 PM CDT
In force
45 min
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon
Tornado
Possible
Hail
1.5 in
Wind
60.0 mph

Counties Dakota County, MN, Washington County, MN, Pierce County, WI

The radar

The Minneapolis radar (KMPX), 61 km from the middle of the area, began a volume at 22:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 9, 5:38 PM CDTTORNADO4 Nw Miesville, MNTORNADO TOUCHED DOWN IN AN OPEN FIELD AND TIPPED OVER AN IRRIGATION SYSTEM. IT THEN TORE TIN OFF SOME OUTBUILDINGS AND BROKE SEVERAL DOZEN TREES. THE TORNADO WAS SEEN ON SEVERAL VIDEOS. PATH LENGTH WAS 5.7 MILES. IT WAS RATED EF0 WITH ESTIMATED MAXIMUM WINDS O
May 9, 5:40 PM CDTHAIL 1Hastings, MNPICTURE VIA TWITTER.
May 9, 5:50 PM CDTHAIL 1Prescott, WIFROM SOCIAL MEDIA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 25 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 9, 2:50 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 10.3 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2022-05-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2022-05-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 364 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
892 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
364 m²/s²
0-3 km storm-relative helicity
413 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted.

063 
WUUS53 KMPX 092215
SVRMPX
MNC037-163-WIC093-092300-
/O.NEW.KMPX.SV.W.0042.220509T2215Z-220509T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Twin Cities/Chanhassen MN
515 PM CDT Mon May 9 2022

The National Weather Service in the Twin Cities has issued a

* Severe Thunderstorm Warning for...
  Southeastern Dakota County in east central Minnesota...
  Southeastern Washington County in east central Minnesota...
  Northwestern Pierce County in west central Wisconsin...

* Until 600 PM CDT.

* At 515 PM CDT, a severe thunderstorm was located 7 miles northwest
  of Cannon Falls, or 12 miles northeast of Northfield, moving
  northeast at 50 mph.

  HAZARD...Ping pong ball size hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* This severe thunderstorm will be near...
  Hastings around 530 PM CDT.
  Prescott around 535 PM CDT.

Other locations in the path of this severe thunderstorm include River
Falls.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1000 PM CDT for southeastern
and east central Minnesota...and west central Wisconsin.

For your protection move to an interior room on the lowest floor of a
building.

This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows!

A Tornado Watch remains in effect until 1000 PM CDT for southeastern
and east central Minnesota...and west central Wisconsin.

&&

LAT...LON 4454 9318 4488 9277 4486 9276 4486 9240
      4468 9269 4471 9273 4465 9273 4452 9294
TIME...MOT...LOC 2215Z 224DEG 42KT 4459 9301 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

ETA
1 follow-up statement
057 
WWUS53 KMPX 092241
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
541 PM CDT Mon May 9 2022

MNC037-163-WIC093-092300-
/O.CON.KMPX.SV.W.0042.000000T0000Z-220509T2300Z/
Dakota MN-Washington MN-Pierce WI-
541 PM CDT Mon May 9 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR EAST CENTRAL DAKOTA...SOUTHEASTERN WASHINGTON AND NORTHWESTERN
PIERCE COUNTIES...

At 541 PM CDT, a severe thunderstorm was located near River Falls,
moving northeast at 50 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
  River Falls.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1000 PM CDT for southeastern
and east central Minnesota...and west central Wisconsin.

For your protection move to an interior room on the lowest floor of a
building.

This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.

&&

LAT...LON 4488 9277 4486 9276 4486 9240 4472 9266
      4469 9270 4471 9273 4467 9273 4463 9279
      4473 9295
TIME...MOT...LOC 2241Z 224DEG 42KT 4481 9271 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

ETA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 9, 4:41 PM CDT, 34 minutes earlier.

Area forecast discussion, May 9, 4:41 PM CDT, 34 minutes before
Area Forecast Discussion
National Weather Service Twin Cities/Chanhassen MN
441 PM CDT Mon May 9 2022

.SHORT TERM...(This evening through Tuesday night)
Issued at 332 PM CDT Mon May 9 2022

KEY MESSAGES:

- Severe thunderstorms, including a few tornadoes, are possible
  through this evening for much of eastern Minnesota into western
  Wisconsin.

- Breezy winds to continue through this evening though speeds will be
  on a gradual diminishing trend.

- Mild but much drier conditions expected Tuesday.

After an active morning with severe thunderstorms across the northern
portions of our coverage area, an active evening is expected with
storms over eastern portions of our coverage area.

Low pressure centered near the SD/ND/MN border triple point earlier
this afternoon with a sharp warm/moist sector will traverse
northeast, reaching the Manitoba/Ontario border this evening with its
cold front sweeping eastward. The cold front will be aligned along
the northern MN/WI border into southeast MN this evening, and it will
be in the warm sector near and along this front that will have the
focus for thunderstorms, some of which could be severe.

Temperatures across much of the coverage area have surged into the
70s to lower 80s with dewpoints into the mid-to-upper 60s. Strong
instability ahead of the front, as evidenced on the 20z KMPX RAOB,
will contribute to strong storm development but coverage will be
limited by some warm temps around H7. However, strong wind fields are
in place with Sfc-1km, sfc-2km, sfc-3km helicity values all around
400 m2/s2, and near 500 m2/s2 aloft. Thus, this makes all storm modes
possible (large hail, damaging winds, tornadoes) through this
evening, hence the Tornado Watch through this evening for eastern MN
into western WI. Storm Prediction Center products SWOMCD #700 and
Tornado Watch #194 contain additional information on tonight's severe
weather potential.

Conditions will become more calm tonight through tomorrow behind the
cold front as weak high pressure drops southeast across the Upper
Mississippi River Valley. This will maintain mild conditions across
the area but with much lower dewpoints. Skies will partially clear
out tonight through tomorrow, but even with peak sunshine,
temperatures will top out in the low-mid 70s with dewpoints down into
the 40s to lower 50s. The only prospects for precipitation Tuesday
into Tuesday night will be in far southeast MN through southwestern
WI. No severe storms are expected, only scattered showers and a few
thunderstorms.

.LONG TERM...(Wednesday through Monday)
Issued at 332 PM CDT Mon May 9 2022

KEY MESSAGES:

- Several chances for thunderstorms  continue through the week with
occasional  bouts of severe weather and heavy rain. The most
widespread activity is expected Wednesday night.

- Hot and humid conditions midweek with heat indices near 90 across
southern Minnesota Wednesday and area wide Thursday.

WEDNESDAY AND THURSDAY, a warm front will lift through the region on
Wednesday and this will be the focus for rain and thunderstorms late
Wednesday into early Thursday. The Storm Prediction Center has a
slight risk of severe weather along the Dakota/MN border. Also, WPC
has a slight risk for excessive rain. Previous thinking still
applies that elevated storms will form along this frontal boundary,
and training thunderstorms will pose a risk for heavy rain. Given
the steep lapse rates in excess of 8C/km, large hail is also
possible.

Meanwhile south of this boundary warm and humid air will lead to
heat indices near 90 degrees. The Weather in Context tool shows near
record temperatures on Thursday as the hot/humid air become more
widespread. The only caveat to Thursday's temperature forecast is
the potential for lingering clouds from the early morning
convection. Otherwise expect the warmest day of the year so far.

FRIDAY THROUGH MONDAY, late Thursday and Thursday night the threat
for storms is across northwest Minnesota and the eastern Dakotas as a
more potent shortwave is forecast to lift up from the southwest.
Friday will be a bit cooler as a weak boundary tries to push through
the region, but this doesn't make much progress until another
shortwave trough moves through on Saturday and drives the frontal
boundary eastward. Highs on Sunday and Monday will retreat back into
the mid 60s.

&&

.AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon)
Issued at 1245 PM CDT Mon May 9 2022

After a volatile morning, we're in a relative lull in the action but
we are expecting additional TSRA development in eastern MN through
western WI later this afternoon and evening, particularly with
respect to organized storm development. A few isolated showers have
developed in western MN but the better environment for CB/TS
development is from far eastern MN thru WI, thus the KMSP-KRNH-KEAU
terminals. Due to uncertainty at this point, have included VCTS
thunder from KMSP eastward, as some thunderstorms are looking more
likely but it's a matter of where. Since confidence isn't high enough
at this point to include CB/TS with specific mention at sites other
than KEAU, have used the VCTS mention for a 4-hr window at KMSP-KRNH.
Conditions will then improve appreciably tonight through tomorrow
with VFR conditions. Strong winds will persist through late afternoon
over much of central-southern MN then slowly diminish this evening
into the early morning hours while shifting from SE to SW then W.

KMSP...Two main forecast issues: timing of any potential convection
and timing of wind shifts, especially around the 220 direction. MVFR
ceilings will prevail through late afternoon then partial clearing
(outside of any direct-impact TS) will allow for VFR conditions to
prevail this evening through tomorrow. Best timing of any convection
looks to be in the 20z-00z timeframe this afternoon, but due to
uncertainty of if they'll be at MSP or glancing nearby, have used
VCTS at this point and amend as needed. For winds, the shift through
the 220 direction looks to occur from 22z through 00z, thus a short
duration but winds will be in that 15-20kt gusting 35-40kt range
which may well create strong crosswind concerns.

/OUTLOOK FOR KMSP/
Wed...VFR. Chc MVFR/IFR in SHRA/TSRA late. Wind E 10 kts becoming SE
10-15kts gusting to 25 kts.
Thu...VFR/MVFR, chc SHRA/TSRA. Wind S 10-15G25 kts.
Fri...Mainly VFR. Wind SW 10 kts.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...Wind Advisory until 4 PM CDT this afternoon for Blue Earth-Brown-
     Carver-Dakota-Faribault-Freeborn-Goodhue-Hennepin-Le Sueur-
     Martin-McLeod-Nicollet-Rice-Scott-Sibley-Steele-Waseca-
     Watonwan-Wright.

     Wind Advisory until 7 PM CDT this evening for Chippewa-Douglas-
     Kandiyohi-Lac Qui Parle-Meeker-Pope-Redwood-Renville-Stearns-
     Stevens-Swift-Todd-Yellow Medicine.

WI...None.
&&

SHORT TERM...JPC
LONG TERM...JRB
AVIATION...JPC
Hazardous weather outlook, May 9, 3:29 PM CDT, 1 hour 46 minutes before
Hazardous Weather Outlook
National Weather Service Twin Cities/Chanhassen MN
329 PM CDT Mon May 9 2022

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
101200-
Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns-
Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa-
Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington-
Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota-
Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth-
Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk-
St. Croix-Pierce-Dunn-Pepin-Eau Claire-
329 PM CDT Mon May 9 2022

This Hazardous Weather Outlook is for portions of central and
southern Minnesota, and west central Wisconsin.

.DAY ONE...This Afternoon and Tonight.

Additional thunderstorm development is expected this afternoon
and evening across eastern Minnesota through western Wisconsin.
Large hail, damaging winds, and a tornado or two are possible. A
Tornado Watch is in effect for much of eastern Minnesota through
western Wisconsin until 10 PM CDT.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

There are multiple chances for thunderstorms this week. Some
storms may occasionally reach severe levels, with the best severe
risks Wednesday afternoon and night, and again Thursday afternoon
and night. Locally heavy rainfall and flash flooding are possible
Wednesday night.

Very warm and humid conditions will arrive midweek. Heat indices
in the 90s are likely Thursday.

.SPOTTER INFORMATION STATEMENT...

SKYWARN spotter activation will likely be needed this afternoon
and evening.

In the hours before

Local storm report, May 9, 12:44 PM CDT, 4 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1244 PM CDT MON MAY 9 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 AM     TSTM WND DMG     1 S LINDSTROM           45.37N 92.84W
05/09/2022                   CHISAGO            MN   BROADCAST MEDIA

            PICTURE OF POWER LINES BLOWN OVER SENT BY
            SHERIFF.

&&

CTG
Special weather statement, May 9, 4:20 PM CDT, 55 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
420 PM CDT Mon May 9 2022

MNZ044-049>051-092145-
Benton MN-Mille Lacs MN-Sherburne MN-Stearns MN-
420 PM CDT Mon May 9 2022

...A strong thunderstorm will impact portions of southern Mille Lacs,
southeastern Benton, northwestern Sherburne and east central Stearns
Counties through 445 PM CDT...

At 419 PM CDT, Doppler radar was tracking a strong thunderstorm near
Clear Lake, or 12 miles southeast of St. Cloud, moving northeast at
60 mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
  Foreston and Milaca.

This includes the following highways...
 Interstate 94 in Minnesota between mile markers 172 and 178.
 U.S. Highway 10 in Minnesota between mile markers 182 and 192.
 U.S. Highway 169 between mile markers 176 and 192.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 1000 PM CDT for central and
east central Minnesota.

&&

LAT...LON 4576 9351 4556 9352 4539 9401 4542 9404
      4539 9408 4547 9417 4577 9371
TIME...MOT...LOC 2119Z 229DEG 54KT 4549 9397

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

PEM
Local storm report, May 9, 4:40 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
440 PM CDT MON MAY 9 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0432 PM     TORNADO          2 SW GILMAN             45.71N 93.98W
05/09/2022                   BENTON             MN   TRAINED SPOTTER

            WEATHER SPOTTERS REPORTED BRIEF TORNADO ON
            THE GROUND FOR 5 MINUTES. TIME ESTIMATED VIA
            RADAR.

&&

TDH
Local storm report, May 9, 5:00 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
500 PM CDT MON MAY 9 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     HAIL             OAK GROVE               45.32N 93.35W
05/09/2022  M1.25 INCH       ANOKA              MN   PUBLIC

            PICTURE VIA TWITTER.

&&

TDH
Local storm report, May 9, 5:12 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
512 PM CDT MON MAY 9 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     HAIL             1 NNE BURNSVILLE        44.76N 93.28W
05/09/2022  M1.00 INCH       DAKOTA             MN   STORM CHASER

&&

TDH
Local storm report, May 9, 5:14 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
514 PM CDT MON MAY 9 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     HAIL             1 N OAK GROVE           45.33N 93.35W
05/09/2022  M1.50 INCH       ANOKA              MN   PUBLIC

            PICTURE VIA FACEBOOK.

&&

TDH

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 9, 6:39 AM CDTSevere Thunderstorm Warning Destructive damage threatMPXLac qui Parle, Yellow Medicine51 min
May 9, 7:05 AM CDTSevere Thunderstorm Warning Destructive damage threatMPXChippewa, Lac qui Parle, Swift, Yellow Medicine40 min
May 9, 7:33 AM CDTSevere Thunderstorm Warning Destructive damage threatMPXChippewa, Kandiyohi, Pope, Renville, Stearns, Swift57 min
May 9, 8:15 AM CDTSevere Thunderstorm WarningMPXMeeker, Stearns, Wright45 min
May 9, 8:33 AM CDTSpecial Weather StatementMPXAnoka, Carver, Hennepin, Isanti, Sherburne, Wright42 min
May 9, 8:50 AM CDTSevere Thunderstorm Warning Considerable damage threatMPXBenton, Mille Lacs, Sherburne, Stearns, Wright40 min
May 9, 8:58 AM CDTSevere Thunderstorm WarningMPXSherburne, Wright32 min
May 9, 9:04 AM CDTSevere Thunderstorm WarningMPXAnoka, Chisago, Isanti26 min
May 9, 9:23 AM CDTSevere Thunderstorm WarningMPXIsanti, Mille Lacs, Sherburne37 min
May 9, 9:26 AM CDTSevere Thunderstorm Warning Considerable damage threatMPXAnoka, Hennepin, Sherburne, Wright34 min
May 9, 9:30 AM CDTSevere Thunderstorm WarningMPXChisago, Isanti15 min
May 9, 9:37 AM CDTRiver Flood WarningMPXChippewa, Lac qui Parle, Yellow Medicine38 days
May 9, 9:40 AM CDTSpecial Weather StatementMPXKanabec, Mille Lacs50 min
May 9, 9:53 AM CDTSevere Thunderstorm WarningMPXChisago, Isanti37 min
May 9, 9:57 AM CDTSevere Thunderstorm WarningMPXAnoka, Chisago, Washington33 min
May 9, 10:26 AM CDTSevere Thunderstorm WarningMPXChisago, Washington34 min
May 9, 4:11 PM CDTSevere Thunderstorm WarningMPXBenton, Morrison, Stearns34 min
May 9, 4:20 PM CDTSpecial Weather StatementMPXSherburne25 min
May 9, 4:35 PM CDTTornado WarningMPXBenton, Morrison6 min
May 9, 4:40 PM CDTSevere Thunderstorm WarningMPXAnoka, Hennepin, Sherburne, Wright35 min
May 9, 4:42 PM CDTTornado WarningMPXBenton, Mille Lacs, Sherburne33 min
May 9, 4:49 PM CDTSevere Thunderstorm WarningMPXDakota, Rice26 min
May 9, 4:58 PM CDTTornado WarningMPXKanabec, Mille Lacs32 min
May 9, 5:03 PM CDTSevere Thunderstorm WarningMPXAnoka, Chisago, Isanti42 min
May 9, 5:10 PM CDTSevere Thunderstorm WarningMPXDakota, Ramsey, Washington35 min
May 9, 5:20 PM CDTTornado WarningMPXAnoka, Chisago, Isanti25 min
May 9, 5:26 PM CDTSpecial Weather StatementMPXKanabec34 min
May 9, 5:27 PM CDTTornado WarningMPXDakota, Goodhue33 min
May 9, 5:40 PM CDTSevere Thunderstorm WarningMPXWashington35 min
May 9, 5:54 PM CDTSevere Thunderstorm WarningMPXGoodhue36 min
May 9, 6:04 PM CDTSevere Thunderstorm WarningMPXChisago41 min
May 9, 6:48 PM CDTSevere Thunderstorm WarningMPXGoodhue42 min
May 9, 10:13 AM CDTSevere Thunderstorm WarningMPXPolk47 min
May 9, 10:43 AM CDTSevere Thunderstorm Warning Considerable damage threatMPXBarron, Polk30 min
May 9, 6:00 PM CDTSevere Thunderstorm WarningMPXPierce, Saint Croix45 min
May 9, 6:12 PM CDTSevere Thunderstorm WarningMPXPolk, Saint Croix33 min
May 9, 6:38 PM CDTTornado WarningMPXDunn37 min
May 9, 6:57 PM CDTSevere Thunderstorm WarningMPXDunn, Saint Croix33 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2022Severe Thunderstorm Warnings in Wisconsin, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.